The Annals of Statistics

Bahadur Efficiency of Linear Rank Statistics for Scale Alternatives

T. Y. Hwang and J. H. Klotz

Full-text: Open access

Abstract

Exact limiting Bahadur efficiencies of linear rank tests for scale are derived using a minor extension of the results of Hoadley. Efficiency curves are derived for the linear rank statistics of Mood, Freund and Ansari, and Capon and Klotz relative to the F test for normal scale alternatives when the null hypothesis is that of common normality.

Article information

Source
Ann. Statist., Volume 3, Number 4 (1975), 947-954.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343195

Digital Object Identifier
doi:10.1214/aos/1176343195

Mathematical Reviews number (MathSciNet)
MR388654

Zentralblatt MATH identifier
0328.62024

JSTOR
links.jstor.org

Keywords
6270 6250 Large deviation probabilities linear rank statistics scale alternatives Bahadur efficiency

Citation

Hwang, T. Y.; Klotz, J. H. Bahadur Efficiency of Linear Rank Statistics for Scale Alternatives. Ann. Statist. 3 (1975), no. 4, 947--954. doi:10.1214/aos/1176343195. https://projecteuclid.org/euclid.aos/1176343195


Export citation